# SDR DHL2003804771

- Difficulty date: March 10, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 5642831504
- Condition: Delaminated
- Location: Rt Aileron
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL/INSTALLATION OF RT AILERON CONTROL TAB DUE TO DELAMINATION ON LOWER SKIN.  R & R RT AILERON CONTROL TAB IAW 27-11-4 PG. 201 -205 REFER TO N/R 0607 FOR OPS CHECK
